On non-smoothly equivalent diffeomorphisms of the circle
Colloquium Mathematicum, Tome 32 (1974) no. 2, pp. 257-259
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_32_2_257_259,
author = {W. Szlenk},
title = {On non-smoothly equivalent diffeomorphisms of the circle},
journal = {Colloquium Mathematicum},
pages = {257--259},
year = {1974},
volume = {32},
number = {2},
doi = {10.4064/cm-32-2-257-259},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-32-2-257-259/}
}
W. Szlenk. On non-smoothly equivalent diffeomorphisms of the circle. Colloquium Mathematicum, Tome 32 (1974) no. 2, pp. 257-259. doi: 10.4064/cm-32-2-257-259
Cité par Sources :